# SDR IPXA2017111723667

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 17,015 hours, 10,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Detached
- Location: Crew Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT DETACHED FROM THE  DOOR ON OPENING.  R & R CREW DOOR LIGHT PANEL IAW CMM 52-11-11.
